Our expert says:
You're right, alcohol tends to interfere with the beneficial acitivities of antidepressants, and exaggerates their side-effects --- a really bad deal. And an Aropax every second day, is highly unlikely to be of much use anyway, as it's far lower than the usual dose.
The situation you describe is highly soluble, but there are no simple secrets we can tell you about in a couple of lines, to enable you to just solve it on your own. You really deserve to see a good psychiatrist for a comprehensive assessment of your state, and advice on the various treatment options, which should include counselling.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.